2017
Том 69
№ 9

All Issues

Kosman E. G.

Articles: 4
Article (Ukrainian)

Isomorphisms of Sylow p-subgroups of the restricted linear group II. Main theorem

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 418–421

Article (Ukrainian)

Isomorphisms of Sylow p-subgroups of the restricted linear group. I. Preservation of transvections

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1649–1653

Article (Ukrainian)

Normal structure of sylow p-subgroups of the restricted linear group

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1399–1403

Article (Ukrainian)

Construction of sylow p-subgroups of a bounded linear group

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 173-179